# SDR CA961001006

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313UW
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: L/H Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH, ENGINE SHUT DOWN AND THE PROPELLER FEATHERED. THE LANDING WAS ACCOMPLISHED WITHOUT INCIDENT. THE FLIGHT CREW CHECKED THE L/H ENGINE AND FOUND THAT THE PROPELLER COULD NOT BE TURNED BY HAND. MAINTENANCE DISPATCHED AND ENGINE REPLACED. FIELD REPRESENTATIVE SUPERVISED TEAR DOWN AND THE FOLLOWING WAS FOUND; FOD AND HEAT DAMAGE TO #1 STATOR, #1 T WHEEL SEVERE BLADE DAMAGE, FIRST STAGE T WHEEL SHROUD DAMAGED AND TWO SEGMENTS BROKEN, #2 AND #3 T WHEELS SEVERE FOD DAMAGE. DETAILED ANALYSIS REPORT TO FOLLOW.
